A Product Formula for Volumes of Divisors Via Okounkov Bodies

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 31
  • Download : 0
We generalize Kawamata's product formula for volumes of canonical divisors to arbitrary divisors using Okounkov bodies.
Publisher
OXFORD UNIV PRESS
Issue Date
2019-11
Language
English
Article Type
Article
Citation

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.22, pp.7118 - 7137

ISSN
1073-7928
DOI
10.1093/imrn/rnz199
URI
http://hdl.handle.net/10203/295159
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0